Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Nausea, dizziness, light headed. On birth control, stopped and started again. Ketone, protein in urine. Treatment?

Deat Doctor, my daughter has been feeling very nauseous, dizzy & lightheaded for about a week now. She stopped the pill then went back on it. She is a few days late with her periods however she did a few HTP s of which one was positive & 2 others was negative. She had 2 blood tests and both was negative. Took her to the trauma centre today and her FBC was fine. She had 2+ ketone & 2+ protein in her urine . Please can you help as she is still feeling very nauseous. The dr had her on a drip, saline & buscopan. She hasn t been eating as well. Please can you help.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the given history here, I would say that if she has taken the hormone pill for oral contraception purpose then such symptoms is very likely, if I would be her doctor then I would treat this condition with "Tab Omeprazole 40 mg once in day, Tab Domperidone once in day, no need to worry about this, every thing would be fine soon, have a nice day.
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor